HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Peer-reviewed Journal Articles, etc >

ON FAMILIES OF LAGRANGIAN SUBMANIFOLDS

Files in This Item:

The file(s) associated with this item can be obtained from the following URL:https://doi.org/10.5427/jsing.2020.21j


Title: ON FAMILIES OF LAGRANGIAN SUBMANIFOLDS
Authors: Izumiya, Shyuichi Browse this author →KAKEN DB
Takahashi, Masatomo Browse this author
Keywords: Lagrangian singularity
Legendrian singularity
graph-like Legendrian unfolding
bifurcation
Issue Date: 22-Oct-2020
Publisher: Worldwide Center of Mathematics
Journal Title: Journal of Singularities
Volume: 21
Start Page: 167
End Page: 186
Publisher DOI: 10.5427/jsing.2020.21j
Abstract: Lagrangian equivalence among Lagrangian submanifolds and S:P+-Legendrian equivalence among graph-like Legendrian unfoldings are equivalent. We investigate r-parameter families of Lagrangian submanifolds and r-parameter families of graph-like Legendrian unfoldings. Then we show that r-parameter families of Lagrangian equivalence and r-parameter families of S:P+-Legendrian equivalence are equivalent. As an application, we give a generic classification of bifurcations of Lagrangian submanifold germs for lower dimensions.
Type: article
URI: http://hdl.handle.net/2115/79606
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > 雑誌発表論文等 (Peer-reviewed Journal Articles, etc)

Export metadata:

OAI-PMH ( junii2 , jpcoar )

MathJax is now OFF:


 

 - Hokkaido University